Jump to content



Photo

Going Cold Turkey With Sertraline?


  • Please log in to reply
309 replies to this topic

#61 PrincessNutella

PrincessNutella

    Good Friend

  • Active Members
  • PipPipPipPip
  • 178 posts
  • LocationTurkey

Posted 07 December 2018 - 01:12 PM

So, flat neck (also called military neck) is a condition where the neck loses its normal curve and becomes straight. This can be caused by bad posture, stress, wrong sleeping positions, sitting in front of the computer with neck flexed, or an accident. Symptoms are muscle weakness, numbness, dizziness, headaches etc.

#62 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,625 posts
  • LocationMissouri

Posted 07 December 2018 - 02:58 PM

My wife has flat neck but it is hereditary. Because it is a natural condition for her it causes little discomfort unless looking up for an extended period of time.


#63 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 3,507 posts
  • LocationKent, UK

Posted 07 December 2018 - 03:01 PM

Can it not be aided by a chiropractor?

 

The top of my neck was transposed an inch towards my right shoulder. Needed 6 months to fix...

 

Feel for you Oz


#64 PrincessNutella

PrincessNutella

    Good Friend

  • Active Members
  • PipPipPipPip
  • 178 posts
  • LocationTurkey

Posted 07 December 2018 - 07:15 PM

It can be, I guess. I’m fine, honestly. I need exercises and medicine. Waiting for MRI and next appointment.

I think I hit the sweet spot of 37,5 mg of Z and 5 mg of propranolol. Will up the dose on Z when necessary.

#65 PrincessNutella

PrincessNutella

    Good Friend

  • Active Members
  • PipPipPipPip
  • 178 posts
  • LocationTurkey

Posted 08 December 2018 - 05:00 PM



This is me?

#66 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 3,507 posts
  • LocationKent, UK

Posted 08 December 2018 - 06:32 PM

Really?? Thought you were a girl :)

 

Looks like a scary video...


#67 PrincessNutella

PrincessNutella

    Good Friend

  • Active Members
  • PipPipPipPip
  • 178 posts
  • LocationTurkey

Posted 08 December 2018 - 06:35 PM

It's actually informative. He talks about the links between heart and GI symptoms which I have. I've always thought my symptoms were linked to the vagus nerve, as well.

#68 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,625 posts
  • LocationMissouri

Posted 08 December 2018 - 06:37 PM

The vagus nerve controls both the heart and the stomach. Can't effect ones activity without effecting the other.

#69 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 3,507 posts
  • LocationKent, UK

Posted 08 December 2018 - 06:40 PM

It's amazing what we can find out for ourselves... why do we even have doctors!?? :)


#70 PrincessNutella

PrincessNutella

    Good Friend

  • Active Members
  • PipPipPipPip
  • 178 posts
  • LocationTurkey

Posted 08 December 2018 - 07:24 PM

FishingHat - I don't know what to believe to be honest.

IUN - I know, right?!?
Jokes aside, I feel better now. I hope I won't wake up with palpitations.

#71 PrincessNutella

PrincessNutella

    Good Friend

  • Active Members
  • PipPipPipPip
  • 178 posts
  • LocationTurkey

Posted 09 December 2018 - 09:49 AM

Update: After a ppi, Z, propranolol, acetylcysteine and "anti-flu" medicine, I think I can breathe properly.

Therefore I bid farewell to my kidneys and liver.

#72 gail

gail

    God-like

  • Site Supporter
  • 5,587 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, to get help and to return the favor if I can.

Posted 09 December 2018 - 11:44 AM

Oz,

Great! Any palpitations?

#73 PrincessNutella

PrincessNutella

    Good Friend

  • Active Members
  • PipPipPipPip
  • 178 posts
  • LocationTurkey

Posted 09 December 2018 - 11:48 AM

Always Gail, always :( propranolol takes care of those.

#74 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 3,507 posts
  • LocationKent, UK

Posted 09 December 2018 - 12:38 PM

Bless you, dear Ozgun...


#75 PrincessNutella

PrincessNutella

    Good Friend

  • Active Members
  • PipPipPipPip
  • 178 posts
  • LocationTurkey

Posted 10 December 2018 - 09:18 AM

Update: Went up to 50 mg this morning (10 am), and I had mild nausea, brain fog, shakiness and nothing else. Now I have palpitations while standing. Otherwise, I'm better, interestingly.

#76 gail

gail

    God-like

  • Site Supporter
  • 5,587 posts
  • LocationSherbrooke, PQ
  • why_joining:
    5 months on cymbalta, scary side effects, to get help and to return the favor if I can.

Posted 10 December 2018 - 09:24 AM

Ozgun,

It's always appreciated to get updates, thank you. You seem in good spirits!

#77 PrincessNutella

PrincessNutella

    Good Friend

  • Active Members
  • PipPipPipPip
  • 178 posts
  • LocationTurkey

Posted 10 December 2018 - 09:27 AM

I am, Gail, thank you :) it has been very frustrating to not see a progress, but I think I am going to be alright.

#78 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 3,507 posts
  • LocationKent, UK

Posted 10 December 2018 - 09:42 AM

Glad to see you have some potential progress - hold on to it...


#79 PrincessNutella

PrincessNutella

    Good Friend

  • Active Members
  • PipPipPipPip
  • 178 posts
  • LocationTurkey

Posted 10 December 2018 - 06:57 PM

Thanks, I will try to. Is it possible to see any withdrawal symptoms from C?

#80 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,625 posts
  • LocationMissouri

Posted 10 December 2018 - 07:00 PM

Confused...C? Cymbalta?

#81 PrincessNutella

PrincessNutella

    Good Friend

  • Active Members
  • PipPipPipPip
  • 178 posts
  • LocationTurkey

Posted 10 December 2018 - 07:01 PM

Yes, sorry.

#82 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,625 posts
  • LocationMissouri

Posted 10 December 2018 - 07:04 PM

"Is it possible to see any withdrawal symptoms from C?"

Yes, this website is full of people who have had or are having withdrawal symptoms.

#83 PrincessNutella

PrincessNutella

    Good Friend

  • Active Members
  • PipPipPipPip
  • 178 posts
  • LocationTurkey

Posted 10 December 2018 - 07:07 PM

I know, I went cold turkey and after 3-4 days of zaps, shakiness and muscle rigidity, I have nothing besides Z’s side effects. I meant to ask if I was off the hook. Sorry for being unclear.

#84 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 3,507 posts
  • LocationKent, UK

Posted 10 December 2018 - 07:56 PM

Well, you have seen my ongoing post - that is what a steady-ish drop and then cold turkey from 10mg can do to someone after only 3 months on the damn C :)


#85 PrincessNutella

PrincessNutella

    Good Friend

  • Active Members
  • PipPipPipPip
  • 178 posts
  • LocationTurkey

Posted 10 December 2018 - 07:57 PM

I am depressed now :)

#86 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 3,507 posts
  • LocationKent, UK

Posted 10 December 2018 - 08:08 PM

Any trigger?

 

Or was it my post on my withdrawal?? :|


#87 PrincessNutella

PrincessNutella

    Good Friend

  • Active Members
  • PipPipPipPip
  • 178 posts
  • LocationTurkey

Posted 10 December 2018 - 08:10 PM

Well, I thought I’ve gotten over the worst of it, is all. I will try to forget about this fact and sleep. G’night!

#88 invalidusername

invalidusername

    God-like

  • Site Supporter
  • 3,507 posts
  • LocationKent, UK

Posted 10 December 2018 - 09:12 PM

Bless you - sleep well dear Ozgun...


#89 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,625 posts
  • LocationMissouri

Posted 11 December 2018 - 08:37 AM

I would say that if you can go 30 days without any withdrawal symptoms then you were safe. If it took the 50 mg of Zoloft to achieve that you were very lucky. That is a low dose.

#90 PrincessNutella

PrincessNutella

    Good Friend

  • Active Members
  • PipPipPipPip
  • 178 posts
  • LocationTurkey

Posted 11 December 2018 - 09:57 AM

I'm going through medical hell today. Every time I say that I can't take Zoloft, my psychiatrist retaliates. It is possible this is not good for me?



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users